# SDR UPS07M50720

- Difficulty date: July 29, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA00331
- Condition: Damaged
- Location: Bs 1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT AT STATION 1039 X-16.5 FOUND SUPPORT STRUT DEFORMED/DAMAGED.  FWD CARGO COMPT STA 1039 X-16.5 RT DEFORMED DMG SUPPORT STRUT REMOVED.  NEW SUPPORT STRUT ADA0033-1 HOLES P/UP.  NEW SUPPORT STRUT ADA0033-1 INSTALLED AT FWD CARGO COMPT STA 1039 X-16.5 RT.  PAINT TOUCHED UP ON REWORK AREA.
